# SDR C2XA07SH088

- Difficulty date: October 26, 2007
- Submitted: October 27, 2007
- Operation: Air carrier
- Aircraft: N12934
- Make and model: Emb EMB-145EP
- Aircraft serial: 145019
- Aircraft time: 21,076 hours, 20,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 19268
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE ROUTINE EMERGENCY LIGHT AT PANELS 194 AND 195 INOP.  MAINTENANCE REMOVED AND REPLACED NR 4 BATTERY CHASSIS ASSEMBLY IAW EMB 145 AMM 33-50-04, OPS CHECK GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
